Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Delayed period, tiredness, brown spotting on wiping, lower back and abdominal pains. Cause?

Hi for the past 5 months I ve had a menstrual cycle of 26/27 days but this month I am on the day 29 of my cycle and still no period but for the past week I ve been really tired no energy brown leakage when I wipe , pains in lower back and lower abdomen . I ve been trying to conceive since march 2012 so I m hoping this is my time . Please help and advice thanks .
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016
First of all, you do a blood test for beta hcg & USG lower abdomen to exclude intrauterine pregnancy as brown discharge with late period may indicate implantation bleeding.

In exclusion of pregnancy, other reasons are hormonal imbalance, stress/ anxiety, thyroid problem, wt gain/extreme loss, irregular eating habits etc. Vaginal infection is also to be ruled out.

Do some investigations to rule out underlying pathology like Thyroid profile & other hormone assay etc. One vaginal swab test & urine examination are required. So consult with your doctor and take suggestive measures.

Avoid stress, take healthy diet with folic acid & vitamin supplements, control body wt and maintain genital hygiene properly. To get relief from abdominal cramp, you may take some anti spasmodic medication.

If you need further consultation with me, then you can visit
Take care yourself.
Answered: Mon, 27 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor